# SDR SWAA2016102108932

- Difficulty date: October 19, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 44,676 hours, 26,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 65C27093
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EXIT SIGN LOOSE.  SECURED THE EXIT SIGN IAW MM.
